Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/8299
Title: Existence of strictly diabatic basis sets for the two-state problem
Authors: Kryachko, Eugene S. 
Varandas, António J. C. 
Issue Date: 2002
Citation: International Journal of Quantum Chemistry. 89:4 (2002) 255-259
Abstract: Some new properties of the nonadiabatic coupling elements are derived, in particular the orthogonality and gauge invariance of their longitudinal and transverse components. A method for constructing a strictly diabatic basis set that makes both the transverse and longitudinal components of the nonadiabatic coupling elements of the two-state problem vanish identically and is based on introducing overlap between the electronic states in the vicinity of the crossing seam is proposed. © 2002 Wiley Periodicals, Inc. Int J Quantum Chem, 2002
URI: http://hdl.handle.net/10316/8299
DOI: 10.1002/qua.10297
Rights: openAccess
Appears in Collections:FCTUC Química - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf82.21 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 10

4
checked on May 2, 2021

Page view(s)

187
checked on Jul 22, 2021

Download(s)

149
checked on Jul 22, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.